Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Itchy rashes on the body. History of thyroidectomy, follicular carcinoma and hysterectomy. Are these related?

my problem is oftentimes this rashes occur now it is a burden because it is itchy i cant sleep the derma prescribed me betamethasone but it worsen so i consulted to another doctor which is internal med he prescribe quadriderm i used it for 3x a day beginning today and coareva tablet for 2x a day and montelucast for once a day at night . i hope please help me because i have already undergone thyrodectomy 1998 follicular carcinoma and appendectomy and hysterectomy 2004 and i don t understand why this always happen
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Itchy rashes on the body can be due to hormonal changes .do thyroid profile.LH.FSH and serum prolactin or sometimes due to drug usage.use antihistamine.antibiotic and calamine lotion
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor